Jump to content

temazapam taper


[an...]

Recommended Posts

Hi

I have been on and off Temazapam 20mgs for two years due to insomnia caused by anxiety and Stress.I am also on Mitazapine to help with the Anixety.

My Doctors suggested that the increased anxiety is due to Temazapam w/d so I have this week transfered over to 10mgs Diazapam.6mgs at night 4mgs in the morning this week.Coming to terms with the addiction thing has been trying but I dont have much choice if I am ever going to get my Anxiety problem under control.

I am trying to exercise and keep occupied as much as I can.

I plan to stick to the 10mg dose for two weeks then try and reduce by 5%-10%.

Any tips or thoughts will be welcome.

 

Cheers

Link to comment
Share on other sites

Hello annad, Welcome to BenzoBuddies!

 

You don't have to come to terms with addiction, but you do have to realize your body has become tolerant to the drug, which means if you don't increase your dose, your body begins to withdraw from it.  Your Dr was correct in telling you that it's time to get off of it, because you'll just have to keep increasing your dose.

 

Your Dr put you on the correct equivalent so that's good and I like the fact that you're going to reduce it slowly, you're all set. 

 

Pam

Link to comment
Share on other sites

Thanks Pam

Really appreciate your advice and the site has been really useful as I dont know anyone else that has gone through this process.

 

THankyou

Anna

Link to comment
Share on other sites

Hi annad

 

It looks like you've got your taper all figured out, you're well on your way to freedom! You're doctor sounds to be benzo-wise and that's a good thing. I'm glad you found us, many members here are tapering, so you're not alone.

 

Welcome to BenzoBuddies :)

 

 

Link to comment
Share on other sites

[1a...]

annad,

 

Welcoming you to BenzoBuddies.

 

You will find plenty of support here . :)

 

It does sound like you're all set, and know the steps.

 

If you have any questions, just ask.

We're here to help.

 

Take a look around the forum.

 

Again, welcome.

 

Sigma.

Link to comment
Share on other sites

  • 1 month later...

Hi

havent posted anything for awhile(but still checking in) as I was doing ok..then crashed with return depression big time.I got down to 7.5mgs of valium .now starting again at 10mgs.Feel really spacey.The Dr has made an appointment for me to see a Psychaiarist now as my ADs dont seem to be doing much good.

A little disappointed. :(

Link to comment
Share on other sites

A/D's have a tough time fighting benzo tolerance and withdrawal, so it's not uncommon to still have problems even while taking them.  I feel your best option is to taper from the Valium, allow yourself to heal from it's effects. then reevaluate your other meds.  Of course, I'm not a Dr, but I've seen plenty in my time here.

 

Let us know if we can help.

 

Pam

Link to comment
Share on other sites

  • 6 months later...

Haven't posted for awhile as i was doing largely ok..down to 5mgs..then over the last few weeks have found myself up dosing to deal with very distressing times..Now I have to go back to the doctor and explain myself and failure to stick to my plan..Feel like such a idiot..

 

 

Link to comment
Share on other sites

Dear annad,

Don't beat yourself up about it. The tapering process goes how it goes for everyone. You'll get back on track.

 

I saw in your original thread you were struggling with depression. Valium can cause or worsen depression in some people. Were you able to stabilize on a new AD to help with the depression associated with your taper?

 

Best,

CB

Link to comment
Share on other sites

Yes thank you Cherry blossom..Depression is ok ..anxiety not so good due I think to the valium and up dosing..mainly just ashamed of myself.Thankyou for your support ..really appreciate it.
Link to comment
Share on other sites

You'll get through this! People updose for all sorts of reasons and it doesn't mess them up for good, and it's nothing to be ashamed of. You know what your ultimate goal is, and you'll get there.

 

I'm glad your depression is under control. I think an increase in anxiety is just part for the course as part of tapering, especially if you were experiencing anxiety for which the temaz was Rx'd. Do you have strategies in place for coping with your anxiety? Is your anxiety at a manageable level?

 

When do you check in with your doctor? I am tapering Klonopin presently. I was having a lot of anxiety due to the dose reductions. We were able to adjust my dosing times and that made a big difference to the success of my taper.

 

Best --CB

Link to comment
Share on other sites

Hi, I just started my taper from temzapam last night after taking it for 20 years at least, along with Ativan, which I c/t off in December, I am going super slow, do not have my Dr on board with the valium crossover so on my own except for the support here, after such a long time  I am very frightened of this journey and understand there might be setbacks but will take one day at a time, take care Ladygrace
Link to comment
Share on other sites

×
×
  • Create New...